Journal of Symplectic Geometry
Volume 18 (2020)
A homotopical viewpoint at the Poisson bracket invariants for tuples of sets
Pages: 995 – 1026
We suggest a homotopical description of the Poisson bracket invariants for tuples of closed sets in symplectic manifolds. It implies that these invariants depend only on the union of the sets along with topological data.
Partially supported by European Research Council Advanced grant 338809.
Received 8 August 2018
Accepted 14 May 2019
Published 28 October 2020